# SDR N6WA2016092001

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,757 hours, 24,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID-CABIN EMERGENCY LIGHT HAS BURNED OUT BULBS.   RELAMPED LIGHT IAW AMM 33-51-05, OPS CHECKS GOOD AT THIS TIME
